Journal of Economic Literature: Vol. 49 No. 4 (December 2011)

Nonlinear Models of Measurement Errors (pp. 901-37)
Xiaohong Chen, Han Hong and Denis Nekipelov
Abstract/Tools | Full-text Article
Book Reviews (pp. 1230-1317)
Abstract/Tools | Full-text Article | Show/hide Individual Reviews


Journal of Economic Literature


Quick Tools:

Sign up for Email Alerts

Follow us on Twitter

Subscription Information
(Institutional Administrator Access)

Explore:

JEL - All Issues

JEL - Forthcoming Articles

JEL Indexes (Members Only)


Virtual Field Journals


AEA Member Login:


AEAweb | AEA Journals | Contact Us